# SDR ABXA9800996

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217517
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW (EMERG EXIT) WOULD NOT OPEN.  ADJUSTED LOWER, AFT HOOK FITTING IAW DC8 MM 56-10-03.  OPS CHECKED GOOD.
